# SDR DALA2014120406415

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 60,180 hours, 43,479 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY DOOR RT AFT PAN STRUCTURE CRACKED AT UPPER FWD BRACKET.  ACCOMPLISHED REPAIR IAW INSTRUCTION OF PRI 531058-14, REV 0.  COMPLIED WITH ER/A 531058-14, REV ORIGINAL SCEPTRE LOG PAGE ENTERED AND DEFERED FOR SDR REPORTING.
